MAUDE Adverse Event Report: COLOPLAST A/S TOROSA SALINE TESTICULAR MED; TESTICULAR PROSTHESIS

COLOPLAST A/S TOROSA SALINE TESTICULAR MED; TESTICULAR PROSTHESIS
Model Number 5206302400
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The implant surgery had two different lot numbers implanted but it is unclear as to which device was on what side.Both lot numbers (6441262, 6512015) have been reviewed for complaint trend, nonconforming reports and capa review.No trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, right scrotal testicular implant only lasted 5 weeks before partially deflating.Another testicular device was implanted.

Brand Name
TOROSA SALINE TESTICULAR MED
Common Device Name
TESTICULAR PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key9571966
Report Number2125050-2020-00031
Device Sequence Number438896
Product Code FAF
UDI-Device Identifier05708932470834
UDI-Public05708932470834
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5206302400
Device Catalogue Number520630
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2019
Initial Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR